# SDR SIMA20141206002

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 30,832 hours, 22,137 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Not Closed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED AFTER TAKEOFF.   ACFT DEPRESSURIZED AS LIFTED AFT.  UPON FURTHER INSPECTION FOUND GND VLV TO BE NOT FULLY CLOSED IAW MEL 21-6.  CLOSED GND VLV & VERIFIED.  PERFORMED PRESSURIZATION CHECK IAW 21-31-00.  OPERATION CHECKED GOOD.
